1. Steroids Forum
  2. Steroids UNCENSORED
  3. RABDO, lack of endurance and anavar?

RABDO, lack of endurance and anavar?

 New Posts Reply
1 year ago #1
Hanuman
Junior Member
Threads:
3
Posts:
39
Reviews:
4
 Hanuman
Hanuman
Junior Member Posts: 39  Reviews: 4  Threads: 3 

Hey Y'all,
I was wondering if any of you had any similar experiences to me while running anavar.
I'm 40 and my sport is Thai Boxing. I lift weights fairly consistently the last four years or so. I have been on TRT for about a year now 200mg per week of test cyp. I ordered some dragon pharma anavar and even had it tested (I have a separate post about this). I got RABDO lifting weights twice within a 4 to 6 week period and one day after a considerable break from cardio and after a respectable warm up attempted to hit pads. By the end of one 3 minute round I was completely useless. I literally had to end the session early. When I got RABDO I am sure I had not been drinking enough water and I was coming back from several months off and may have pushed harder or trained in ways I wasn't used to. I really can't explain the lack of endurance the one day though. A typical Muay Thai session is one and a half to two hours of intense cardio, consisting of three minute rounds with thirty second breaks. With that said, petering out after only one round is mind boggling. I've only ran a short and mild cycle of primo up to this point, never exceeding 400mg per week. I was at the end of the primo cycle when starting the anavar. I started with 10mg in the am and 10 pre workout and moved up to 20 am and 20 pwo.
I've heard of certain compounds like tren affecting endurance but not anavar or primo. From what I understand, unlike most orals, anavar is processed more in the kidneys? Could that have affected my endurance? What about the RABDO? Could this be simply dehydration and pushing too hard after too long of a break?
Since these are both DHT compounds, is it a mistake to run them together or back to back?
To be clear, other than the TRT, I've never used PEDs and this was my first go.
Although I know I was consistent with what I did, it was months ago so It's hard to be specific as to how long this cycle was. It's clear to me now that I should not have been so lazy as to not log everything for future reference.
Thanks in advance for your thoughts.

  • Created

    Hanuman 1 year ago
  • Last Reply

    Mr.Raise 1 year ago
  • 8

    replies

  • 671

    views

  • 5

    users

  • 0

    likes

1 year ago #2
Banjobongoboyo
Anastein
Threads:
0
Posts:
17
Reviews:
0
 Banjobongoboyo
Banjobongoboyo
Anastein Posts: 17  Reviews: 0  Threads: 0 

@Hanuman there could be several factors at play here but as a general rule, anabolic steroids used for gaining strength and muscle will usually negatively impact cardio related activities because of the strain they put on the lipid profile- which will affect respiratory strength, cardiac output, etc. This is especially true of DHT compounds, even those as mild as Anavar, because they raise LDL and lower HDL.

Something interesting about Anavar is that it elevates the retention of nitrogen of red blood cells in the muscle, which is great for lifting and getting a nice looking pump, but it can leave you pretty gassed if your main activity is cardio based rather than lifting. DHTs also tend to clear the body of excess water too, so dehydration could definitely be a possibility.

To be honest, I've never heard of Var causing heavy fatigue, but it is still a DHT, and those will nonetheless usually still negatively affect your progress in the cardiac department. Hope this helps a bit!

1 year ago #3
Hanuman
Junior Member
Threads:
3
Posts:
39
Reviews:
4
 Hanuman
Hanuman
Junior Member Posts: 39  Reviews: 4  Threads: 3 

Makes sense. Thanks for the insight!

1 year ago #4
dan88
Contributing Member
Threads:
43
Posts:
210
Reviews:
0
 dan88
dan88
Contributing Member Posts: 210  Reviews: 0  Threads: 43 

It's difficult to say for sure what caused your lack of endurance during training and episodes of rhabdomyolysis while using anavar, as there could be a variety of factors at play.

  • Dehydration,
  • Pushing yourself too hard after a long break,
  • And the interaction between anavar and TRT are all possibilities.

Additionally, while anavar is not typically associated with negatively impacting endurance, everyone's body reacts differently to substances, and it's possible that it may have affected you in this way. As for whether it's a mistake to run anavar and primo together or back to back, it's generally recommended to avoid stacking two oral steroids due to the added strain on the liver. It's always best to consult with a knowledgeable healthcare provider or experienced steroid user before embarking on any steroid cycle.

1 year ago #5
Greg
Contributing Member
Threads:
21
Posts:
176
Reviews:
0
 Greg
Greg
Contributing Member Posts: 176  Reviews: 0  Threads: 21 

Hey Hanuman,
There must be different reasons for your experience but you should definitely go for professional help regarding this issue. Moreover, I would suggest that, must inform about your diet and water intake to the person you are visiting for help.

1 year ago #6
Hanuman
Junior Member
Threads:
3
Posts:
39
Reviews:
4
 Hanuman
Hanuman
Junior Member Posts: 39  Reviews: 4  Threads: 3 

Quoted dan88; Post# 3164

It's difficult to say for sure what caused your lack of endurance during training and episodes of rhabdomyolysis while using anavar, as there could be a variety of factors at play.

  • Dehydration,
  • Pushing yourself too hard after a long break,
  • And the interaction between anavar and TRT are all possibilities.

Additionally, while anavar is not typically associated with negatively impacting endurance, everyone's body reacts differently to substances, and it's possible that it may have affected you in this way. As for whether it's a mistake to run anavar and primo together or back to back, it's generally recommended to avoid stacking two oral steroids due to the added strain on the liver. It's always best to consult with a knowledgeable healthcare provider or experienced steroid user before embarking on any steroid cycle.

You are right. I think dehydration and pushing after a break were definitely likely.
The primo is not an oral, but it's a DHT based compound. The anavar is an oral but also a DHT compound.

Yes, that is why I'm here.

1 year ago #7
Hanuman
Junior Member
Threads:
3
Posts:
39
Reviews:
4
 Hanuman
Hanuman
Junior Member Posts: 39  Reviews: 4  Threads: 3 

Quoted Greg; Post# 3171

Hey Hanuman,
There must be different reasons for your experience but you should definitely go for professional help regarding this issue. Moreover, I would suggest that, must inform about your diet and water intake to the person you are visiting for help.

I definitely have and thankfully there was no damage to my kidneys. I see my urologist for my TRT and blood work every six months and my GP yearly, so I'm getting blood work every 3 months and then a six month gap.
I dropped the var and just ran my TRT and Primobolan with no more issues. I think it was dehydration and pushing too hard too soon but I will never know. Everyone says to only introduce one new compound at a time. Someone like me will read this and do it too anyway. I have learned my lesson and I will definitely slow down and be more patient.

1 year ago #8
Ziller33
Contributing Member
Threads:
82
Posts:
330
Reviews:
0
 Ziller33
Ziller33
Contributing Member Posts: 330  Reviews: 0  Threads: 82 

It's important to consult with a medical professional or experienced trainer before starting any PED cycle. Anavar may affect endurance, and RABDO could be a result of dehydration and over-exertion. Running DHT compounds back to back may not be recommended. I hope it helps you.

1 year ago #9
Mr.Raise
Contributing Member
Threads:
13
Posts:
125
Reviews:
0
 Mr.Raise
Mr.Raise
Contributing Member Posts: 125  Reviews: 0  Threads: 13 

I hope you get better soon!!!

Quoted Hanuman; Post# 3178

I definitely have and thankfully there was no damage to my kidneys. I see my urologist for my TRT and blood work every six months and my GP yearly, so I'm getting blood work every 3 months and then a six month gap.
I dropped the var and just ran my TRT and Primobolan with no more issues. I think it was dehydration and pushing too hard too soon but I will never know. Everyone says to only introduce one new compound at a time. Someone like me will read this and do it too anyway. I have learned my lesson and I will definitely slow down and be more patient.

brosius

12 hours ago .  5

Amazing site and community. I know the quality of products and great customer services of both DM and DeusChem, I recommend them to anyone! They are the only source with top notch quality HCG, Enclomiphene citrate, ezetemibe, telmisartan. They have everything you need to be stron ...

@GhostTino Thank you for sharing your feedback :)

@KING Thank you for your feedback - we really appreciate it!